# SDR P9RA20050061

- Difficulty date: January 1, 2005
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N10801
- Make and model: Doug DC-9-82
- Aircraft serial: 49127
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SYR-SYR AIR RETURN.  VIBRATION NOTED UPON GEAR RETRACTION.  SUSPECT NOSE GEAR DOORS DID NOT LOCK UP DURING RETRACTION.  SUSPECT OVERWEIGHT INTO SYR.  PERFORMED OVERWEIGHT LANDING INSPECTION PER M/M.  NO DEFECTS NOTED.  CLOSED NOSE GEAR DOOR.  OPS CHECKED GOOD PER M/M.  NO PARTS REPLACED AND NO PRIOR HISTORY OF DISCREPANCY.
